| Model Number |
1221-32-058 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Pain (1994); No Code Available (3191)
| Date of Event |
10/05/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the patient had a left tha done in 2013 using pinnacle and srom.Patient presented with sudden pain and grinding.Patient has dissociated the pinnacle liner.A new pinnacle liner was placed and a new srom head was also placed.Doi: 2013, dor: (b)(6) 2020, affected side: unknown.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Corrected patient code: no code available ((b)(4)) from the initial medwatch to capture patient harm joint injury.